# SDR CA190328007

- Difficulty date: March 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341041
- Condition: Corroded
- Location: Bs 265
- Part time: 32,145 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FRAME AT FS265 FOUND TO BE CORRODED BETWEEN STGR 26L AND 26R. (TC# 20190328007)
